# SDR ASAA2017072921485

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 14,924 hours, 4,928 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CIRCUIT BREAKER TRIPPED,  AFT PAX ZONE TEMP DUCT OVERHEAT.   ACFT GROUNDED.  RESET THE CIRCUIT BREAKER IAW AMM 20-60-01.  PERFORMED A PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00 AND ALL OPS CHECKED GOOD, NO CURRENT FAULT, NO HISTORY 30 DAYS.
